# SDR UALA2009011600182

- Difficulty date: January 15, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 24,625 hours, 9,605 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MOST O/B CANOE FAIRING IS DAMAGED.  PER SHOP EST WILL REQUIRE 10HR FOR REPAIR.  REPAIRED BY SHOP 273.  REPAIRED PER GNMM 1-0-1-24 FROM 1-14-09 2300 TO 1-15-09 0600.
